American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46J15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 57 found      Go to page: 1 2

[1] Richard M. Aron, Daniel Carando, Silvia Lassalle and Manuel Maestre. Cluster values of holomorphic functions of bounded type. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Eva A. Gallardo-Gutiérrez and Pamela Gorkin. Interpolating Blaschke products and angular derivatives. Trans. Amer. Math. Soc. 364 (2012) 2319-2337.
Abstract, references, and article information   
View Article: PDF

[3] David P. Blecher and Louis E. Labuschagne. Applications of the Fuglede-Kadison determinant: Szegö's theorem and outers for noncommutative $H^p$. Trans. Amer. Math. Soc. 360 (2008) 6131-6147. MR 2425707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Konstantin Dyakonov and Artur Nicolau. Free interpolation by nonvanishing analytic functions. Trans. Amer. Math. Soc. 359 (2007) 4449-4465. MR 2309193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. Ülger. Erratum to ``Arens regularity of the algebra $A \hat{\otimes} B$''. Trans. Amer. Math. Soc. 355 (2003) 3839-3839. MR 1990177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] James Dudziak, T. W. Gamelin and Pamela Gorkin. Hankel Operators on Bounded Analytic Functions. Trans. Amer. Math. Soc. 352 (2000) 363-377. MR 1473437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jun-ichi Tanaka. Single generator problem. Trans. Amer. Math. Soc. 348 (1996) 4113-4129. MR 1340187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jun-ichi Tanaka. Flows in fibers . Trans. Amer. Math. Soc. 343 (1994) 779-804. MR 1202421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mats Andersson. The $H\sp 2$ corona problem and $\overline\partial\sb b$ in weakly pseudoconvex domains . Trans. Amer. Math. Soc. 342 (1994) 241-255. MR 1145727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kai-Ching Lin. The $H\sp p$-corona theorem for the polydisc . Trans. Amer. Math. Soc. 341 (1994) 371-375. MR 1161426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alexander J. Izzo. Uniform algebras generated by holomorphic and pluriharmonic functions . Trans. Amer. Math. Soc. 339 (1993) 835-847. MR 1139494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mikihiro Hayashi, Mitsuru Nakai and Shigeo Segawa. Bounded analytic functions on two sheeted discs . Trans. Amer. Math. Soc. 333 (1992) 799-819. MR 1066444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Takahiko Nakazi. Szeg\H o's theorem on a bidisc . Trans. Amer. Math. Soc. 328 (1991) 421-432. MR 1028762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Leonardo A. Laroco. Stable rank and approximation theorems in $H\sp \infty$ . Trans. Amer. Math. Soc. 327 (1991) 815-832. MR 1012513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Dale E. Alspach. A characterization of the complemented translation-invariant subspaces of $H\sp 1({\bf R})$ . Trans. Amer. Math. Soc. 323 (1991) 197-207. MR 986683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. M. Anderson, J. L. Fernández and A. L. Shields. Inner functions and cyclic vectors in the Bloch space . Trans. Amer. Math. Soc. 323 (1991) 429-448. MR 979966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] T. K. Carne, B. Cole and T. W. Gamelin. A uniform algebra of analytic functions on a Banach space . Trans. Amer. Math. Soc. 314 (1989) 639-659. MR 986022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Christopher J. Bishop. Approximating continuous functions by holomorphic and harmonic functions . Trans. Amer. Math. Soc. 311 (1989) 781-811. MR 961619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Sheldon Axler and Pamela Gorkin. Algebras on the disk and doubly commuting multiplication operators . Trans. Amer. Math. Soc. 309 (1988) 711-723. MR 961609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Mitsuru Nakai. Valuations on meromorphic functions of bounded type . Trans. Amer. Math. Soc. 309 (1988) 231-252. MR 957069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ke He Zhu. The Bergman spaces, the Bloch space, and Gleason's problem . Trans. Amer. Math. Soc. 309 (1988) 253-268. MR 931533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Håkan Hedenmalm. Outer functions in function algebras on the bidisc . Trans. Amer. Math. Soc. 306 (1988) 697-714. MR 933313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Sheldon Axler and Paul Bourdon. Finite-codimensional invariant subspaces of Bergman spaces . Trans. Amer. Math. Soc. 306 (1988) 805-817. MR 933319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Krzysztof Jarosz and Vijay D. Pathak. Isometries between function spaces . Trans. Amer. Math. Soc. 305 (1988) 193-206. MR 920154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. Ülger. Arens regularity of the algebra $A\hat\otimes B$ . Trans. Amer. Math. Soc. 305 (1988) 623-639. MR 924772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Gustavo Corach and Fernando Daniel Suárez. Dense morphisms in commutative Banach algebras . Trans. Amer. Math. Soc. 304 (1987) 537-547. MR 911084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Stefan Richter. Invariant subspaces in Banach spaces of analytic functions . Trans. Amer. Math. Soc. 304 (1987) 585-616. MR 911086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Edward Bierstone and Pierre D. Milman. Ideals of holomorphic functions with $C\sp \infty$ boundary values on a pseudoconvex domain . Trans. Amer. Math. Soc. 304 (1987) 323-342. MR 906818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Zbigniew Slodkowski. On bounded analytic functions in finitely connected domains . Trans. Amer. Math. Soc. 300 (1987) 721-736. MR 876475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Takahiko Nakazi. Norms of Hankel operators and uniform algebras . Trans. Amer. Math. Soc. 299 (1987) 573-580. MR 869222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 57 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia